"Modular invariants for lattice polarized K3 surfaces" by Adrian Clingher and Charles F. Doran
 

Document Type

Article

Publication Date

11-22-2007

ISSN

00262285

Publication Title

Michigan Mathematical Journal

Volume

55

Issue

2

First Page

355

Last Page

394

DOI

10.1307/mmj/1187646999

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 39
  • Usage
    • Downloads: 60
    • Abstract Views: 13
  • Captures
    • Readers: 8
see details

Share

COinS